Saturated feedback stabilization of discrete-time descriptor bilinear systems

Research output: Journal Publications and Reviews (RGC: 21, 22, 62)21_Publication in refereed journalpeer-review

26 Scopus Citations
View graph of relations



Original languageEnglish
Pages (from-to)1700-1704
Journal / PublicationIEEE Transactions on Automatic Control
Issue number9
Publication statusPublished - Sep 2007


This note addresses global asymptotic stabilization of a class of discrete-time descriptor bilinear systems via a saturated state feedback controller. Based on LaSalle invariance principle and the implicit function theorem, sufficient conditions are presented to guarantee the uniqueness and existence of solution and the global asymptotic stability of the resulting closed-loop systems simultaneously. It is shown that the condition is independent of the state transformation for the given descriptor systems. Furthermore, the effectiveness of the proposed design method is illustrated by a numerical example. © 2007 IEEE.

Research Area(s)

  • Discrete-time bilinear descriptor systems, Global asymptotic stabilization, Saturated controller, State feedback